# SDR 2013FA0000002

- Difficulty date: December 6, 2012
- Submitted: January 2, 2013
- Operation: General aviation
- Aircraft: N190CA
- Make and model: Piper PA-42
- Aircraft serial: 428001028
- Aircraft time: 7,042 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: WTC21391
- Part serial: WTC137
- Condition: Inoperative
- Location: Lt Mlg
- Part time: 7,042 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING, THE LEFT MLG ACTUATOR LOCKED UP INTERNALLY CREATING A GEAR UNSAFE CONDITION.
